RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Avdonin, Sergei Anatol'evich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:1271
Abstract pages:2976
Full texts:1335
References:215
Avdonin, Sergei Anatol'evich
Professor
Doctor of physico-mathematical sciences (1991)
E-mail: ,
Website: https://www.uaf.edu/dms/avdonin/

Subject:

Control theory of distributed parameter systems
Nonharmonic Fourier series
Inverse problems of mathematical physics
Signal processing (sampling and interpolation of band-limited and multi-band signals, spectral estimation)
Partial differential and differential-difference equations
Control and inverse problems for differential equations on graphs

Biography

ACADEMIC DEGREES
Doctor of Science in Mathematics, St. Petersburg (Leningrad) State University, 1991
Ph.D. in Mathematics, St. Petersburg (Leningrad) State University, 1977
M.S. in Physics and Mathematical Physics, St. Petersburg (Leningrad) State University, 1972

EMPLOYMENT
2012-present Professor, Chair of Excellence in Applied Mathematics Department of Mathematics, University of Tennessee at Chattanooga
2001-present Professor Department of Mathematics and Statistics University of Alaska Fairbanks
2000-2001 Visiting Professor Department of Mathematics University of Tennessee, Knoxville
1991-2001 Professor Department of Applied Mathematics St. Petersburg State University, Russia
1998-2001 Senior Research Fellow Department of Mathematics and Statistics The Flinders University of South Australia
1995-97 Professor and Head Department of Mathematics St. Petersburg University of Economics and Engineering, Russia
1983-91 Associate Professor, 1980-83 Assistant Professor, 1977-80 Research Associate Department of Applied Mathematics, St. Petersburg State University, Russia

SHORT TERM VISITING APPOINTMENTS
January-March 2013 Visiting Research Professor, Mittag-Lefler Mathematical Institute Stockholm, Sweden
June 2011 Visiting Professor, University of Valenciennes, France
January 2011 Visiting Professor, University of Morelia, Mexico
June 2010 Visiting Research Professor, Polytechnical University of Turin, Italy
June 2009 Visiting Research Professor, University of Linköping, Sweden
April 2009 Visiting Research Professor, University of Erlangen-Nurenberg, Germany
March 2009 Visiting Research Professor, Polytechnical University of Turin, Italy
February 2009 Visiting Professor, University of Nancy, France
October-November 2008 Visiting Research Professor (Miller Scholar) University of Missouri Columbia
July 2008 Visiting Research Professor, University of Erlangen-Nurenberg, Germany
March-April 2007 Visiting Research Professor, Isaac Newton Mathematical Institute Cambridge, UK
June 2004 Visiting Research Professor, University of Linköping, Sweden
June-August, 2002; January 2003 Visiting Research Professor The Flinders University of South Australia
February-March, 1999 Visiting Professor, University of Nancy, France
March-April, 1997; January-February, 1996 Visiting Research Professor (grant NSF) Virginia Tech. and University of Maryland Baltimore County
February-March, 1993 Visiting Research Professor (grant of the National Academy of Sciences) University of Maryland Baltimore County
January 1993 (grant of the Center for Optimization and Control, Germany) University of Bayreuth, Germany
September 1983-August 1984 Senior Research Fellow Lorand Eötvös University, Budapest, Hungary

AWARDS
2012 Usibelli Research Award, University of Alaska Fairbanks
2011 Visiting Distinguished Professor, Mexican Academy of Sciences
2009 Scholarship of the Italian Academy of Sciences
2008 Miller Scholarship, University of Missouri Columbia
1977 First Prize of St. Petersburg (Leningrad) State University for Young Scientists

GRANTS
2013-2016 Australian Research Council grant "Interrogation and Estimation of Differential Equation Networks" (with W. Moran and M. Morelande)
2007-2011 NSF grant "Boundary Inverse Problems in Glaciology" (with M. Truffer and D. Maxwell)
2004-2008 NSF grant "The Basal Velocity Field of a Glacier: An Inverse Approach" (with M. Truffer)
2003-2004 US National Academy of Sciences grant "Control and inverse problems for distributed parameter systems on graphs"
2003-2004 DOD grant "Spintronics", Senior Investigator
1998-2001 Grant of the Australian Research Council "Boundary control in sampling and interpolation of band-limited signals" (with W. Moran)
1997-2000 Grant of the Russian Foundation of Basic Research "Controllability problems for hybrid systems"
1995-98 NSF International Research Grant, USA, "Bases of exponentials in control of distributed parameter systems" (with D. Russell and T. Seidman)
1995-97 Grant of the Russian Foundation of Basic Research "Boundary control in inverse problems of mathematical physics"
1994-96 ESPRIT grant of the Commission of the European Communities, Senior Investigator, group leader of the subproject "Control and inverse problems for partial differential equations"
1994-95 Grant of the International Science Foundation "Nonharmonic Fourier series in control theory"
1993 Grant of the International Science Foundation "Riesz bases of vector-valued exponentials"
1992-93 Grant of the University Research Program, Russia "Inverse problem for multi-channel acoustic system"

PROFESSIONAL MEMBERSHIPS / ORGANIZATIONS / JOURNALS
2010-present Associate Editor, International Journal of Applied Math. and Computer Science
2011-present Associate Editor, Vestnik St. Petersburg University: Applied Mathematics
2013-present Associate Editor, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences = Vestnik Samara University: Mathematics
Organizer, Minisymposium "Differential Equations on Graphs and their Applications", International Congress on Industrial and Applied Mathematics, Vancouver, July 2011
Organizer, Special Session "Theory and Applications of Differential Equations on Graphs", Joint Mathematics Meeting, San Diego, January 2013
1991-present Reviewer for Mathematical Reviews
2000-present Referee for Journal of Functional Analysis; Journal of Math. Analysis and Applications; SIAM Journal of Control and Optimization; Applied Mathematics and Optimization; International Journal of Applied Math. and Computer Science; Journal of Optimization and Applications; Automatica; Control, Optimization and Calculus of Variations; Asymptotic Analysis; Portugalaie Matematica; Inverse Problems; Applicable Analysis; Nonlinear Analysis
Grant proposals referee for NSF, CRDF
Member of American Mathematical Society

   
Main publications:
  1. Avdonin, S.; Lenhart, S.; Protopopescu, V., “Solving the dynamical inverse problem for the Schrödinger equation by the boundary control method”, Inverse Problems, 18:2 (2002), 349–361  crossref  mathscinet  zmath
  2. Avdonin, S.; Mikhaylov, V.; Rybkin, A., Communications in Mathematical Physics, 275:3 (2007), 791–803  crossref  mathscinet  zmath
  3. Maxwell, D.; Truffer, M.; Avdonin, S.; Stuefer, M., “An iterative scheme for determining glacier velocities and stresses”, Journal of Glaciology, 54:188 (2008), 888–898  crossref
  4. Avdonin, S.; Leugering, G.; Mikhaylov, V., “On an inverse problem for tree-like networks of elastic strings”, ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik, 90:2 (2010), 136–150  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person18970
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:avdonin.sergei-anatolevich
https://mathscinet.ams.org/mathscinet/MRAuthorID/210726
https://www.scopus.com/authid/detail.url?authorId=6701650108

Publications in Math-Net.Ru
2015
1. S. A. Avdonin, V. S. Mikhaylov, K. B. Nurtazina, “On inverse dynamical and spectral problems for the wave and Schrödinger equations on finite trees. The leaf peeling method”, Zap. Nauchn. Sem. POMI, 438 (2015),  7–21  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:1 (2017), 1–10
2014
2. S. A. Avdonin, V. S. Mikhaylov, “Spectral estimation problem in infinite dimensional spaces”, Zap. Nauchn. Sem. POMI, 422 (2014),  5–17  mathnet; J. Math. Sci. (N. Y.), 206:3 (2015), 231–240  scopus
2011
3. S. A. Avdonin, V. S. Mikhaylov, “Inverse source problem for the 1-D Schrödinger equation”, Zap. Nauchn. Sem. POMI, 393 (2011),  5–11  mathnet  mathscinet; J. Math. Sci. (N. Y.), 185:4 (2012), 513–516  scopus
2010
4. A. V. Arguchintsev, S. A. Avdonin, V. P. Poplevko, “Optimization of hyperbolic systems with integral constraints for smooth controls”, The Bulletin of Irkutsk State University. Series Mathematics, 3:3 (2010),  28–40  mathnet
2001
5. S. A. Avdonin, S. A. Ivanov, “Exponential Riesz bases of subspaces and divided differences”, Algebra i Analiz, 13:3 (2001),  1–17  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:3 (2002), 339–351
2000
6. S. A. Ivanov, S. A. Avdonin, “The Levin–Golovin theorem for Sobolev spaces”, Mat. Zametki, 68:2 (2000),  163–172  mathnet  mathscinet  zmath; Math. Notes, 68:2 (2000), 145–153  isi
1998
7. S. A. Avdonin, M. I. Belishev, Yu. S. Rozhkov, “Dynamical inverse problem for nonselfadjoint Sturm–Liouville operator”, Zap. Nauchn. Sem. POMI, 250 (1998),  7–21  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 102:4 (2000), 4139–4148
1995
8. S. A. Avdonin, O. P. Germanovich, “The basis property of the family of Floquet solutions to a periodic linear equation of neutral type in Hilbert space”, Sibirsk. Mat. Zh., 36:5 (1995),  992–997  mathnet  mathscinet  zmath; Siberian Math. J., 36:5 (1995), 853–858  isi
1994
9. S. A. Avdonin, M. I. Belishev, S. A. Ivanov, “The controllability in a filled domain for a multidimensional wave equation with a singular boundary control”, Zap. Nauchn. Sem. POMI, 210 (1994),  7–21  mathnet  mathscinet  zmath; J. Math. Sci., 83:2 (1997), 165–174
1992
10. S. A. Avdonin, O. Ya. Gorshkova, “Controllability and quasicontrollability of parabolic systems with delay”, Differ. Uravn., 28:3 (1992),  442–451  mathnet  mathscinet; Differ. Equ., 28:3 (1992), 374–383
1991
11. S. A. Avdonin, S. A. Ivanov, A. Z. Ishmukhametov, “A quadratic problem of the optimal control of the vibrations of a string”, Dokl. Akad. Nauk SSSR, 316:4 (1991),  781–785  mathnet  mathscinet  zmath; Dokl. Math., 43:1 (1991), 154–158
12. S. A. Avdonin, M. I. Belishev, S. A. Ivanov, “Boundary control and a matrix inverse problem for the equation $u_{tt}-u_{xx}+V(x)u=0$”, Mat. Sb., 182:3 (1991),  307–331  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:2 (1992), 287–310  isi
13. S. A. Avdonin, O. A. Gorshkova, “Об относительной и полной квазиуправляемости параболических систем с запаздыванием”, Vestnik Chelyabinsk. Gos. Univ., 1991, 1,  141–142  mathnet
1989
14. S. A. Avdonin, S. A. Ivanov, “A generating matrix function in problems of the control of the vibrations of connected strings”, Dokl. Akad. Nauk SSSR, 307:5 (1989),  1033–1037  mathnet  mathscinet  zmath; Dokl. Math., 40:1 (1990), 179–183
1984
15. S. A. Avdonin, S. A. Ivanov, “Serial bases of exponentials and the problem of damping of a system of strings”, Dokl. Akad. Nauk SSSR, 275:2 (1984),  355–358  mathnet  mathscinet
1977
16. S. A. Avdonin, “Solution of the exponential moment problem in the space $L^2(0,\infty)$”, Zap. Nauchn. Sem. LOMI, 73 (1977),  193–194  mathnet  mathscinet  zmath; J. Soviet Math., 34:6 (1986), 2137–2138
1974
17. S. A. Avdonin, “On Riesz bases of exponential functions in $L^2$”, Zap. Nauchn. Sem. LOMI, 39 (1974),  176–177  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021